MathSciNet Relay Station
MathSciNet bibliographic data
MR2646327 (2011i:92082) 92D30 (39A30)
Papaschinopoulos, G.; Stefanidou, G.; Papadopoulos, K. B. On a modification of a discrete epidemic model. Comput. Math. Appl. 59 (2010), no. 11, 3559–3569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement